# SDR YENA20130204027

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 20,076 hours, 12,205 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4120T16P01
- Part serial: KUL04593
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20 hours, 14 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1794 NAS-FLL, CREW DECLARED EMERGENCY AT 18000 FT AND LEVEL DUE TO OIL PRESSURE LOW EICAS AND OIL PRESSURE.  SHUTDOWN ENGINE AND LANDED UNEVENTFULLY AT FLL.  ENGINE WINDMILLED FOR 1/2 HOUR.  FOUND ALL WIRING FROM GENERIC I/O CARD SLOT 11/12 TO NR 1 ENGINE HARNESS OIL PRESS SW AND TRANSMITTER OIL PRESSURE GOOD.  CONTINUITY FOUND TRANSMITTER AT FAULT.  REMOVED AND REPLACED TRANSMITTER PER AMM 79-33-03, GREEN HARNESS W10 AND GENERIC IO CARD PER AMM 31-47-06.  OPS CHECK GOOD ENGINE RUN CHECK GOOD IAW AMM 71-00-01.
